Research article Special Issues

Gevrey regularity for the generalized Kadomtsev-Petviashvili I (gKP-I) equation

  • Received: 26 April 2021 Accepted: 23 June 2021 Published: 07 July 2021
  • MSC : 35Q35, 35Q53

  • The task of our work is to consider the initial value problem based on the model of the generalized Kadomtsev-Petviashvili I equation and prove the local well-posedness in an anisotropic Gevrey spaces and then global well-posedness which improves the recent results on the well-posedness of this model in anisotropic Sobolev spaces [17]. Also, wide information about the regularity of the solution in the time variable is provided.

    Citation: Aissa Boukarou, Kaddour Guerbati, Khaled Zennir, Mohammad Alnegga. Gevrey regularity for the generalized Kadomtsev-Petviashvili I (gKP-I) equation[J]. AIMS Mathematics, 2021, 6(9): 10037-10054. doi: 10.3934/math.2021583

    Related Papers:

  • The task of our work is to consider the initial value problem based on the model of the generalized Kadomtsev-Petviashvili I equation and prove the local well-posedness in an anisotropic Gevrey spaces and then global well-posedness which improves the recent results on the well-posedness of this model in anisotropic Sobolev spaces [17]. Also, wide information about the regularity of the solution in the time variable is provided.



    加载中


    [1] A. V. Kempinski, An initial-boundary value problem for three-dimensional Zakharov-Kuznetsov equation, J. Differ. Equations, 260 (2016), 3029-3055. doi: 10.1016/j.jde.2015.10.027
    [2] A. V. Faminskii, Initial-boundary value problems in a half-strip for two-dimensional Zakharov-Kuznetsov equation, Ann. Inst. Henri Poincaré C, 35 (2018), 1235-1265. doi: 10.1016/j.anihpc.2017.11.003
    [3] V. Y. Belashov, S. V. Vladimirov, Solitary waves in dispersive complex media, theory, simulation, applications, Springer-Verlag Berlin Heidelberg, 2005.
    [4] M. Ben-Artzi, J. C. Saut, Uniform decay estimates for a class of oscillatory integrals and applications, Differ. Integr. Equations, 12 (1999), 137-145.
    [5] A. Boukarou, K. Guerbati, K. Zennir, S. Alodhaibi, S. Alkhalaf, Well-posedness and time regularity for a system of modified Korteweg-de Vries-type equations in analytic gevrey spaces, Mathematics, 8 (2020), 809. doi: 10.3390/math8101793
    [6] A. Boukarou, K. Zennir, K. Guerbati, S. G. Georgiev, Well-posedness and regularity of the fifth order Kadomtsev-Petviashvili I equation in the analytic Bourgain spaces, Ann. Univ. Ferrara, 66 (2020), 255-272. doi: 10.1007/s11565-020-00340-8
    [7] A. Boukarou, K. Zennir, K. Guerbati, S. G. Georgiev, Well-posedness of the Cauchy problem of Ostrovsky equation in analytic Gevrey spaces and time regularity, Rend. Circ. Mat. Palermo, Ser. 2, 70 (2020), 349-364.
    [8] A. Boukarou, D. O. da Silva, K. Guerbati, K. Zennir, Global well-posedness for the fifth-order Kadomtsev-Petviashvili II equation in anisotropic Gevrey Spaces, 2020. Available from: https://arXiv.org/abs/2006.12859.
    [9] A. Boukarou, K. Guerbati, K. Zennir, On the radius of spatial analyticity for the higher order nonlinear dispersive equation, Math. Bohemica, (2021), 1-14.
    [10] K. Zennir, A. Boukarou, R. N. Alkhudhayr, Global well-posedness for coupled system of mKdV equations in analytic spaces, J. Funct. Spaces, 2021 (2021), 6614375.
    [11] A. Boukarou, K. Guerbati, K. Zennir, Local well-posedness and time regularity for a fifth-order shallow water equations in analytic Gevrey-Bourgain spaces, Monatsh. Math., 193 (2020), 763-782. doi: 10.1007/s00605-020-01464-x
    [12] C. Foias, R. Temam, Gevrey class regularity for the solutions of the Navier-Stokes equations, J. Funct. Anal., 87 (1989), 359-369. doi: 10.1016/0022-1236(89)90015-3
    [13] K. L. Jones, X. G, He, Y. K. Chen, Existence of periodic traveling wave solution to the forced generalized nearly concentric Korteweg-de Vries equation, Internat. J. Math. Math. Sci., 24 (2000), 202387.
    [14] Y. Katznelson, An introduction to harmonic analysis, Cambridge University Press, 2004.
    [15] S. Selberg, D. O. da Silva, Lower bounds on the radius of a spatial analyticity for the KdV equation, Ann. Henri Poincaré, 18 (2017), 1009-1023. doi: 10.1007/s00023-016-0498-1
    [16] N. Tzvetkov, On the Cauchy problem for the Kadomtsev-Petviashvili equation, Commun. Partial Differ. Equations, 24 (1999), 1367-1397. doi: 10.1080/03605309908821468
    [17] W. Yan, Y. S. Li, J. H. Huang, J. Q. Duan, The Cauchy problem for a two-dimensional generalized Kadomtsev-Petviashvili I equation in anisotropic Sobolev spaces, Anal. Appl., 18 (2020), 469-522. doi: 10.1142/S0219530519500180
    [18] Y. L. Ma, B. Q. Li, Mixed lump and soliton solutions for a generalized (3+1)-dimensional Kadomtsev-Petviashvili equation, AIMS Math., 5 (2020), 1162-1176. doi: 10.3934/math.2020080
    [19] Y. L. Ma, A. M. Wazwaz, B. Q. Li, New extended Kadomtsev-Petviashvili equation: Multiple soliton solutions, breather, lump and interaction solutions, Nonlinear Dyn., 104 (2021), 1581-1594. doi: 10.1007/s11071-021-06357-8
    [20] Y. L. Ma, A. M. Wazwaz, B. Q. Li, A new (3+1)-dimensional Kadomtsev-Petviashvili equation and its integrability, multiple-solitons, breathers and lump waves, Math. Comput. Simul., 187 (2021), 505-519. doi: 10.1016/j.matcom.2021.03.012
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1849) PDF downloads(78) Cited by(1)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog